# SDR ASOA20120825078

- Difficulty date: August 25, 2012
- Submitted: August 26, 2012
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 23,750 hours, 18,072 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CRACKS AROUND RIVETS FR 79, STR 5L.  REPAIRED SKIN IAW EC 5330-02501.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
